# SDR USAA050899

- Difficulty date: July 21, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q - SKIN, 12 INCHES X .250 INCH X .015 INCH, SKIN WEAR, BS870, WL306.5, LBL3.  INSTALLED REPAIR DOUBLER AND INSTALLED NEW RUB STRIPS IAW EA, WEIGHT CHANGE OF 1.5 LBS.  (K)
